# SDR DALA2014081104411

- Difficulty date: August 9, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N610DL
- Make and model: Boeing 757232
- Aircraft serial: 22817
- Aircraft time: 95,875 hours, 44,531 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: False Activation
- Location: Lt Engine Fire
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT ENGINE FIRE EICAS MESSAGE ILLUMINATED IN FLIGHT.  PERFORMED ENGINE FIRE AND OVERHEAT DETECTION SYSTEM BITE IAW MM 26-11.  BITE TESTED GOOD.
